The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

In April of this year the FDA issued a class I recall on all Digitek (digoxin) tablets, which regulators believed may contain twice the approved level of digoxin. Due to these double-strength pills, patients taking them may have been exposed or suffered from digitalis toxicity, which can result in nausea, vomiting, low blood pressure, cardiac instability, bradycardia and even death.

Digitek tablets are distributed by Mylan Pharmaceuticals and sold under the labels “Bertek” or “UDL”. If you or a love one have suffered any of the above listed symptoms, it is important to contact an attorney immediately to preserve any rights you may have. We are currently investigating these claims and would be more than happy to answer any questions you may have.

Comments are closed.

Of Interest